Hello,
My kid is crying a lot in school. He is not doing all task well. He is not understanding instructions. Only screaming and hitting other kids also to teacher. What should I do. He is always speaking unusual things train chicken gun and what else. He is not behaving like other kid always screaming and shouting not behaving normally.
Doctor, can taking Flunil 40 mg for a long time cause shortness of breath while speaking as a side effect? Please advise me.
Recently feeling very guilty about some decisions and regretting very much. That's why having anxiety. Day time it is all good but at night it
hits hard. I like to cry or shout to myself.
What to do to overcome that?
And
Why do we feel this way?
Currently I'm final year MBBS student from jharkhand , i suffered from anxiety and panic attacks cardiophobia , heart palpitations and very other symptoms , for this I repeatedly checked by cardiologist multiple number of times done all types of blood tests ,ECG , ECHO , all was normal , it's has been 4 years and currently I'm on medication which are provided by my professor these are paroxetine 12.5 mg and amisulpride 50 mg , I'm taking these medications from 6 months , my all symptoms are relieved now but whenever I'm trying to withdraw medicines gradually like taking half tablets for 5-10 days my all symptoms start to relapse , it very disturbed me , and on medications i continuously feel sleepy , it hamperedmy studies , what should I do plzz give suggestion , my professor advice me to continue medications
I would like to have a conversation with a doctor who actually has knowledge about CHS because i feel im going through the symptoms since a month now and need help.
I used to consume 2 joints a day, i decided to reduce to 1 joint a month ago, and ive stopped since today because its nit getting any better.
very confused between withdrawal and CHS.